Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Wright-Fisher Model with Varying Selection

N. C. Weber
Journal of Applied Probability
Vol. 23, No. 2 (Jun., 1986), pp. 504-508
DOI: 10.2307/3214191
Stable URL: http://www.jstor.org/stable/3214191
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Wright-Fisher Model with Varying Selection
Preview not available

Abstract

The Wright-Fisher model with varying population size is examined in the case where the selective advantage varies from generation to generation. Models are considered where the selective advantage is not always in favour of a particular genotype. Sufficient conditions in terms of the selection coefficients and the population growth are given to ensure ultimate homozygosity.

Page Thumbnails

  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508